# SDR FDEA201010194109

- Difficulty date: October 19, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51313
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS CHAFFED MARK AND GOUGES.BS 418 TO 440,   RBL 45.50. REMOVED CORROSION FROM CROWN, REMOVED .031 MAT (NO THICKNES), FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52 FIG 101 DET I. FABRICATED NEW SEAT TRACK OF PN BAC1520-792, BATCH 0001891618 IAW SRM 53-10-52,FIG 101, REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02.   CATEGORY "A". MAJOR REPAIR.
